| Model Number |
CN1054096 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/20/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer received information alleging a "ventilator is not functioning" and displaying a red screen on a trilogy 100 device.The device was not in use on a patient at the time of the occurrence.The device was replaced with another one at the customer site.There was no allegation of serious or permanent harm or injury.No medical intervention was specified by the patient.Philips is currently investigating this complaint; however, the device examination has not begun because the device has not yet been returned to the manufacturer for investigation.As part of the complaint handling process, the manufacturer will attempt to retrieve the device for investigation.